MathSciNet Relay Station
MathSciNet bibliographic data
MR2864645 30K20 (47A16)
Bernal-González, L.; Calderón-Moreno, M. C.; Prado-Bassas, J. A. Large subspaces of compositionally universal functions with maximal cluster sets. J. Approx. Theory 164 (2012), no. 2, 253–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement